Topological isotopies of algebraic curves
Doklady Akademii Nauk, Tome 286 (1986) no. 6, pp. 1295-1298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_6_a2,
author = {A. I. Degtyarev},
title = {Topological isotopies of algebraic curves},
journal = {Doklady Akademii Nauk},
pages = {1295--1298},
year = {1986},
volume = {286},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_6_a2/}
}
A. I. Degtyarev. Topological isotopies of algebraic curves. Doklady Akademii Nauk, Tome 286 (1986) no. 6, pp. 1295-1298. http://geodesic.mathdoc.fr/item/DAN_1986_286_6_a2/